Sign in to follow this  
Followers 0

abnormal period?


4 posts in this topic

Posted · Report post

ok so i titrated up from 12.5 to 25 mg of lamictal last wednesday, got the rash, and immediately went back down. now my period came 10 days EARLY and it's pretty heavy. does lamictal play with hormones? or does this constitute a call to the old gyno? and it's not a miscarriage. thanks!

Share this post


Link to post
Share on other sites

Posted (edited) · Report post

I'd call the doctor who prescribed it to make sure you're ok. It seems like that it a common side-effect too. I read it on a few pages. Always better to be safe though and check in with someone! 

Edited by skye

Share this post


Link to post
Share on other sites

Posted · Report post

My period when I started Lamictal was already abnormal so I don't know personally, but I have read I think on CB somewhere.  Maybe do a search for a thread talking about that.

Share this post


Link to post
Share on other sites

Posted · Report post

I believe that it can, the Patient Information sheet would confirm it for you, or possibly ask a pharmacist if you would feel comfortable.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0